# SDR USAA920070877

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5976960, CORROSION ON CABIN FLOOR CHANNEL, BS 359, RBL 35.5, WL 208.1.  REPLACED CABIN FLOOR CHANNEL, BS 345 - BS 365.25, RBL 35.5, WL 208.1 IAW B757-200 SRM 51-40-02.
